# SDR CALA2013123094029

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 41,035 hours, 16,924 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCU UNIT FELL OUT OVER ROW 11DEF.  NOT PSU PANEL, AIR PANEL WAS LOOSE & HANGING DOWN AT SEAT ROW 11DEF.  SECURED PANEL IAW AMM, CHECKED OK TO CONTINUE.
